MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE AND ANESTHESIA; DISPLAY, CATHODE-RAY TUBE, MEDICAL

PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE AND ANESTHESIA; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Model Number INTELLISPACE CC & ANESTHESIA J
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).This mdr is submitted for a serious injury reported by the customer.However, it was concluded by philips that the incident had occurred due to the user error.The reported issue has been reviewed and concluded that icca has no malfunction, and it was a device handling issue.Therefore, icca did not contribute to unconfirmed patient health impact.Thus, the reported event is concluded as conservatively reportable.
 
Event or Problem Description
It was reported that allergy intervention is hard coded in icca.There is no possibility to insert allergy and intolerance with different documentation inside.The customer is not happy with it because it is too complex to fill.It is also mentioned that, it cannot be replaced in patient chart by an other intervention.If user fill another intervention (without reminders), the critical information of allergy would not be seen.Though patient harm is not reported, anaphylactic shock is provided as impact to the patient.An attempt has been made to confirm the impact to the patient but no further information was provided by the customer.

Brand Name
INTELLISPACE CRITICAL CARE AND ANESTHESIA
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hauke schik
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25083979
Report Number1218950-2026-100286
Device Sequence Number13405379
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public(01)00884838085565(10)J.01.02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINTELLISPACE CC & ANESTHESIA J
Device Catalogue Number866148
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown